# SDR CALA2023051501507

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 29,525 hours, 10,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A591032
- Condition: Corroded
- Location: Sta827-887
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0736) MAIN CABIN FLOOR SUPPORT STRUCTURE R/H SIDE CRE ASE BEAM INNER CHORD IS CORRODED ON THE UPPER IN MUTLIPLE LOCATI ONS BETWEEN STA 827 AND 887, TRANSCRIBED FROM HAECO GSO N/R 9282 494
